# SDR SWAA2022111462925

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS ON FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IAW SRM 51-10-02;[02] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT GUSSET BS 500D S19L WL193 IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[03] REMOVED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193 IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3.;[05] LOCATED AND DRILLED FWD CARGO BAY AFT BULKHEAD SUPPORT NEW GUSSET BS500D S-19L WL193 P/N 143A9481-6 IAW SRM 51-40-05 AND DWG 143A7902 REV-OK TO INSTALL;[06] VERIFIED LOCATED AND DRILLED FWD CARGO BAY AFT BULKHEAD SUPPORT NEW GUSSET BS500D S-19L WL193 P/N 143A9481-6 IAW SRM 51-40-05 AND DWG 143A7902 REV-.;[07] OK TO INSTALL GIVEN;[08] INSTALLED NEW GUSSET AT FCB AFT BULKHEAD BS500D S-19L WL193 PER SRM 51-40-02-0G-0 AND DWG 143A7902.;[09] VERIFIED CORRECTIVE ACTION #8. VERIFIED MEASUREMENTS.
